MAUDE Adverse Event Report: BD BECTON DICKINSON & COMPANY BD MAXZEROIV CONNECTOR, NO CLAMP; SET, ADMINISTRATION, INTRAVASCULAR

BD BECTON DICKINSON & COMPANY BD MAXZEROIV CONNECTOR, NO CLAMP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MZ5305
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
The iv connection portion of the extension set was not secure.When attempting to secure to iv hub, the entire connection portion detached.Fda safety report id #(b)(4).

Brand Name
BD MAXZEROIV CONNECTOR, NO CLAMP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BD BECTON DICKINSON & COMPANY
MDR Report Key15455993
Report NumberMW5112142
Device Sequence Number17643773
Product Code FPA
UDI-Device Identifier10885403230585
UDI-Public(01)10885403230585
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2024
Device Model NumberMZ5305
Device Lot Number(10)21125399
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown